# SDR C2XA11IA075

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 20,338 hours, 15,414 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 701700082432
- Part serial: 00083616
- Condition: Defective
- Location: Zone 100
- Part time: 7,838 hours, 6,091 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THE CAPTAINS PFD1, MFD1, AND EICAS ALL HAD RED X'S.  THE ACFT RETURNED TO DEPARTURE, WHERE IT LANDED WITHOUT INCIDENT.  MX R & R THE NR 1 IC600, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
